# SDR AALA202301110499

- Difficulty date: December 29, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 120540
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT OVERWING EMERGENCY EXIT, EXIT SIGN INOPERATIVE. REPLACED EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY ASSEMBLY M1695. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
